Heart Disease Community
global hypokinesia with dibetes
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

global hypokinesia with dibetes

My grandfather is 74 yr old. In 2005 he had cardiac failure then temporarily pace maker was installed. After 48 hr permanent pack majer was installed, during these 48 hrs he had twice underwent shock. First time he was told that his temporary pace maker lead was displaced and second time speed of pacemaker was slowed down because of fibrosis and then speed was increased.
On the 9th day he was dischrged and his angiography was done and hewas told that his LA/LV were normal and was diagnosed  with LAD disease and LVEF was 40%. He as told to get it treated clinically, but no treatment was given to him except cardace.
He also has seasonal allergy during feb - april for last five years when he becomes dysnic. Since last five months he has respiratory problems then he went to DM, cardiology. His recent  ECHO findings are:
LVEF- 44.4
LVID- 6-8/5.26%
Akinetic LAD territory
global hypokinesia of LV
Mod-MR(gdII/IV)
L-V diastolic dysfunction
Medicines advised to him were: Metformin 500 BD
Tide plus 1 OD (Tarsomide, spiranolactone)
Cardace 2.5 1BD
Ecospiin- AV 75 (Aspirin and Atorvastatin)
Nitrocontene - 2.6 mg 1BD (nitroglycerine)
Duoline and Furacort Rotacaps ( through inhalation, as advised by chestphysician)
Cap Urimax (as advised by nephrologist)
Orcerin 5 mg (as adviswd by orthopedician)

Now he was shown to physician and  was told that Metformin and pyioglitazone are bothunsafe for heart and was advidsed to have volix - .2 mg OD as it heart friendly.

Kindly advise which medicine should he take diabetes.  

PAST HISTORY
he is suffering fromDIBETES(NIDDM) for last 35 years .his report bloon sugar on 19-1-09 blood sugar fasting 116 mg per dl blood sugar pp 132 mg per deal.he was taking metformin and pioglitazon since last 3 years .

Now he was shown to physician and  was told that Metformin and pyioglitazone are bothunsafe for heart and was advidsed to have volix - .2 mg OD as it heart friendly.

1.Kindly advise which medicine should he take for diabetes. should he take metformin and pyioglitazone when his LALV is dialating?
2.which medicine for dibetes are safe for heart?
3.Is this global hypokinesi  treatable, if yes how?
4.What precautions he should take?
5.what is the prognoisis of this type of patient?
Related Discussions
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Ireland
144586 tn?1284669764
Blank
Avatar universal
Blank
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on clean_in_ks's status
20 hrs ago
4522800 tn?1459192030
Blank
VICourageous commented on dominosarah's status
Jun 26
4522800 tn?1459192030
Blank
VICourageous commented on spider6's status
Jun 25
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Ireland
144586 tn?1284669764
Blank
Avatar universal
Blank